Skip to content

Patterns of Speciation in Drosophila

Coyne, J. A., & Orr, H. A. (1989). Patterns of Speciation in Drosophila. Evolution, 362-381.

Type
Journal article
Intellectual base
Primary research
Year
1989
Pages
362-381
ISSN
1558-5646
DOI
10.1111/j.1558-5646.1989.tb04233.x
DOI registrant
Oxford University Press
Link
https://doi.org/10.1111/j.1558-5646.1989.tb04233.x

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:30561f0563eb · see in the full table